# SDR AALA202402127022

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 43,515 hours, 17,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT NEAR DOOR 1 INOPERATIVE. REPLACED FLASHLIGHT BATTERY AT L1 DOOR PER AMM 25-65-00.
